# SDR IXXA20211007058

- Difficulty date: September 20, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT.
MAINTENANCE IDENTIFED #1 ENGINE INBOARD THRUST REVERSER LOWER INNER AIR BYPASS DUCT LOWER FAIRING IS DENTED AND GOUGED. REPAIRED GOUGE OF #1 ENGINE INBOARD THRUST REVERSER AT NAC 197.65 NAC 230
